# SDR 9808446612

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612US
- Make and model: Boeing 747251B
- Aircraft serial: 20357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: 3r Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON DOOR 3R MEDIUM CUTOUT AFT LOWER CORNER SILL FITTING TOP SURFACE.  REPLACED FITTING (P/N 65B11752-10) PER DWG SA 5340-01062-7.
